Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had surgery for dermoid cysts on ovary. Bleeding after sex, found patch bottom of womb. Cause?

Hi, i had major surgery in July ue to a dermoid cyst on my ovary so had the right ovary, fallopian tube , apendix and over a litre of poison removed. Now i seem to bleed after sex. I went to local sex clinic yesterday and they noticed a patch at the bottom of my womb of which they said is a hormone change and there was nothing i could do about the bleeding apart from laser surgery?!?!
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Removing right ovaray along with fallopain tube and appendix has nothing to do with your bleeding after sex.Neither this can be complication of this surgery.Your left ovary is intact,it is sufficient to produce required hormones.The most common cause of bleeding after sex is cervicitis that is inflammation of cervix (lower part of uterus).That is what probably people at sex clinic have noticed.The other common causes include vaginitis (inflammation of vagina),endometrosis and uterine fibroid.
I would suggest you to consult a gynaecologist,who may be able to examine you and may prescribe you appropriate treatment.
Hope this answers your question.
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor